EconPapers    
Economics at your fingertips  
 

The DUAL Approach in an Infinite Horizon Model

Hans Amman and Marco P. Tucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: In this paper we deliver the solution for the DUAL approach Kendrick (1981; 2002) with an infinite horizon. The results of this solutions form the basis for the paper Amman and Tucci (2017).

Keywords: Optimal experimentation; value function; approximation method; adaptive control; active learning; time-varying parameters; numerical experiments. (search for similar items in EconPapers)
JEL-codes: C63 E61 E62 (search for similar items in EconPapers)
Date: 2017-12
New Economics Papers: this item is included in nep-mac
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/766.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:766

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2025-03-20
Handle: RePEc:usi:wpaper:766